MathSciNet Relay Station
MathSciNet bibliographic data
MR1414336 35J45 (46E35)
Huang, Qingbo Estimates on the generalized Morrey spaces $L^{2,\lambda}_\phi$ and ${\rm BMO}_\psi$ for linear elliptic systems. Indiana Univ. Math. J. 45 (1996), no. 2, 397–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement